# SDR CA020118005

- Difficulty date: December 21, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71112111
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) -DURING CURRENT C03 /A06 HEAVY MAINT VISIT , NR 2 HYDRAULIC PUMP PRESSURE TUBE POSED WITH NO CLEARANCE WITH RESPECT TO THE FUEL / OIL HEAT EXCHANGER HOUSING (ADJACENT TO THE FUEL INLET). AFTER NUMEROUS TIMES OF REPOSING LINE PER AMM GUIDELINES , MIN CLEARANCE OF  0.100 INCH COULD NOT BE ACHIEVED.
